# SDR CA110228019

- Difficulty date: February 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD, SINGLE ENGINE, DURING A FLIGHT, THE PILOT NOTICED AN OIL PRESSURE DROP AND ELECTED TO SHUT THE ENGINE DOWN BEFORE LANDING IN A FIELD 20 KM NORTH.  ASSISTANCE WILL BE OFFERED TO THE LOCAL AUTHORITIES (AAIB).  ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
